# SDR SCNA99062

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497511
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE DUCT-AVIONIC COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  CABIN ALTITUDE COULD NOT BE REGULATED AND CONTINUED CLIMBING A 750 FPM.  RETURNED AIRCRAFT TOMSP.  ON TAXI IN SMOKE REPORED IN THE AFT CABIN.  FOUND THE NR 1 AIR CYCLE MACHINE TO BE WEAK AND TEMPERATURE CONTROL VALVE INDICATION TOB EE INOPERATIVE.  REMOVED AND REPLACED BOTH TEMPERATURE CONTROL VALVE AND NR 1 AIR CYCLE MACHINE.  OPERATIONALLY CHECKS GOOD.
